Hokkaido Mathematical Journal

No.3

VUI Ha Huy, DUC Nguyen Hong,
A formula for the \L ojasiewicz exponent at infinity in the real plane via real approximations
Hokkaido Mathematical Journal, 38 (2009) pp.417-425
UEDA Kazushi, YOSHINAGA Masahiko,
Logarithmic vector fields along smooth divisors in projective spaces
Hokkaido Mathematical Journal, 38 (2009) pp.409-415
INOGUCHI Jun-ichi, NAITOH Hiroo,
Grassmann geometry on the 3-dimensional unimodular Lie groups I
Hokkaido Mathematical Journal, 38 (2009) pp.427-496
YAMAGUCHI Hiroshi,
On a result of Saeki-Takahashi and a theorem of Bochner
Hokkaido Mathematical Journal, 38 (2009) pp.497-510
BIRBRAIR Lev, COSTA Jo\~{a}o Carlos Ferreira, FERNANDES Alexandre,
Finiteness theorem for topological contact equivalence of map germs
Hokkaido Mathematical Journal, 38 (2009) pp.511-517
MIYACHI Akihiko,
Change of variables for weighted Hardy spaces on a domain
Hokkaido Mathematical Journal, 38 (2009) pp.519-555
OZAWA Narutaka,
An example of a solid von Neumann algebra
Hokkaido Mathematical Journal, 38 (2009) pp.557-561
HATTORI Ryohei, KATO Takayuki, MATSUMOTO Keiji,
Mean iterations derived from transformation formulas for the hypergeometric function
Hokkaido Mathematical Journal, 38 (2009) pp.563-586
SHIBUYA Kazuhiro,
On the prolongation of 2-jet space of 2 independent and 1 dependent variables
Hokkaido Mathematical Journal, 38 (2009) pp.587-626